# SDR COMA0460238

- Difficulty date: March 31, 2004
- Submitted: April 2, 2004
- Operation: Air carrier
- Aircraft: N473CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7668
- Aircraft time: 4,945 hours, 4,408 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX654060
- Condition: Unreliable
- Location: 3a
- Part time: 4,940 hours, 4,402 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5153 GEAR DISAGREE WARNING.  REPLACED THE 3A ACMP.
